# SDR DXTA2025072804348

- Difficulty date: July 24, 2025
- Submitted: July 28, 2025
- Operation: Air carrier
- Aircraft: N390QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500328
- Aircraft time: 8,433 hours, 6,602 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CRUISE THE EMERGENCY LIGHTS (WHILE IN THE ARM POSITION) PROCEEDED TO STAY ILLUMINATED AND THEN CONTINUOUSLY FLICKER. REMOVED AND REPLACED #1 FWD & #2 AFT EMERGENCY BATTERY REF EMS PHENOM 300 MM 33-52-01, OPS CHECKS GOOD AT THIS TIME NO DEFECTS NOTED
